# SDR AALA202406147279

- Difficulty date: May 31, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737823
- Aircraft serial: 44452
- Aircraft time: 12,266 hours, 4,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: INSTALLSTRUCTUR
- Condition: Corroded
- Location: Bs 727-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT LEFT HAND TRANSITION PANEL FROM STA 727  TO STA 727I. REPARED PANEL PER SRM 51-10-02 AND EA 355116.
